The corresponding article has been published in Fibonacci Quart. 28 (1990), 215-222.

Christian Krattenthaler

A two-variable Lagrange-type inversion formula with applications to expansion and convolution identities

Abstract. We prove a two-variable Lagrange type inversion formula and apply it to derive numerous strange looking expansion and convolution identities that generalize classical identities. Some of these strange identities were earlier obtained by Cohen and Hudson (Fibonacci Quart. 21 (1983), 111-117).

Back to Christian Krattenthaler's home page.